Skip to Content

Myrbetriq - has anyone been unable to urinate with this? I'm on day 4 and can't empty?

Responses (2)

kaismama 28 Mar 2015

That is a major side effect and you should stop taking it until you can talk to your dr. If you can't empty your bladder it will lead to infection.

sportsboysmom 7 Apr 2015

Thank you for responding! It was the weekend and I wasn't going to wait any longer. Everything hurt. I would rather go too much than not enough. Third med I've tried for nighttime issues. Waiting to see what they try next. Call me lab rat!

WP Fogleman 13 Jul 2018

After my first dose 50 mg - I was miserable all night not able to urinate and the discomfort almost unbearable - thought I was going to have to go to ER to be catharized - glad doc gave me samples rather than expensive Rx I could not use! Always ask for samples to try before spending on a new Rx that may not work for you.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions